What are Nurofen 200mg Tablets?
The active ingredient (which makes the medicine work) is Ibuprofen. It belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). NSAIDs provide relief by changing the body’s response to pain, swelling, and high temperature.
Nurofen 200mg Tablets and Nurofen 200mg Caplets are used for the relief of:
- Headaches and migraine pain
- Dental pain and neuralgia
- Period pain
- Rheumatic, muscular and back pain
- Feverishness and symptoms of cold and flu
- The pain of non-serious arthritis.
How to take Nurofen 200mg Tablets
This product is for short term use only. You should take the lowest dose for the shortest time necessary to relieve your symptoms.
Adults, the elderly and children & adolescents between 12 and 18 years: Take 1 or 2 tablets with water, up to three times a day as required.
Leave at least four hours between doses.
Do not take more than 6 tablets in 24 hours.
What do Nurofen 200mg Tablets contain
Each tablet or caplet contains the active ingredient Ibuprofen 200mg.
Free UK Delivery on all orders over £30 - Delivery within 2-5 working days
Standard UK Delivery - £2.49 - Delivery within 2-5 working days